# SDR EPUA20160709001

- Difficulty date: July 9, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 32,120 hours, 42,698 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF LEFT AND RIGHT MAIN FUEL TANK WING STATION 124 - 130 VIA X-RAY INSPECTION,  X-RAY INSPECTION REVEALED CORROSION ON RIGHT COLLECTOR TANK STRINGER 6-7 INCHES IN FRONT OF RIGHT FUEL PUMP.  REPAIRED BY SPLICING STRINGER IAW SRM 57-90-05-201.
